Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fire_starter

facial flushing/swelling

Recommended Posts

it's been quite a few days now where i'm experiencing a facial flushing/swelling. i've never had problems with the red skin attacks before. i've found it quite embarrassing to be honest and just wonder whether it's one of the side effects which comes and goes... anyone with similar issues???

Share this post


Link to post
Share on other sites

Same here-it sucks. I don't reme,ber having this the first time around, but that was a while ago...I think it'll subside once we're off the drug.

Share this post


Link to post
Share on other sites

Having a red flush to your face is a common side effect with Accutane. I hate it too. My derm told me that the redness will eventually dissipate after the course is over and once I get some sun on my face.

Share this post


Link to post
Share on other sites
Having a red flush to your face is a common side effect with Accutane. I hate it too. My derm told me that the redness will eventually dissipate after the course is over and once I get some sun on my face.

I too get flushing, I think it is better than looking pasty though!!!!

Share this post


Link to post
Share on other sites

I had this too! It was terrible for about 5 days, really red and swollen. The swelling went down after those five days but the redness stuck around for another week. I'm now in week four and experiencing the delightful 'initial breakout'.

Each day brings something new, but grin and bare it!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×